# SDR WX0A071343

- Difficulty date: October 5, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0063CLAD2024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION AT THE LOWER CORNERS OF THE AFT WASTE SERVICE PANEL.  REPAIR FROM FS 1287 TO FS 1338 BETWEEN LONGERON L-18L TO L-23L PER MD80 SRM 51-10-38 PG 1.  CUT OUT AND REMOVED CORROSION FROM OUTER SKIN AND DOUBLER AT THE FWD LOWER CORNER OF THE AFT LAV SERVICE DOOR CUTOUT.  FABRICATED FILLER, DOULBER AND TRIPLER IAW STS EA 12-2012-348.  INSTALLED REPAIR DOUBLER AND TRIPLER AND 2 EA FILLERS AT AFT LAV SERVICE PAN CUTOUT PER STS EA12-2012-348.  INSTALLED REPAIR PARTS AT STA 1338-1389 LONGERON 24L PER MD-80 SRM 53-02 FIG 18.
